Okutsu-montes representations of prime ideals of one-dimensional integral closures

Research output: Contribution to journalReview articleResearchpeer-review

2 Citations (Scopus)

Abstract

This is a survey on Okutsu-Montes representations of prime ideals of certain one-dimensional integral closures. These representa- tions facilitate the computational resolution of several arithmetic tasks concerning prime ideals of global fields.
Original languageEnglish
Pages (from-to)261-294
JournalPublicacions Matematiques
Volume55
Issue number2
DOIs
Publication statusPublished - 1 Jan 2011

Keywords

  • Global field
  • Integral basis
  • Local field
  • Montes algorithm
  • Newton polygon
  • Okutsu-Montes representation

Fingerprint

Dive into the research topics of 'Okutsu-montes representations of prime ideals of one-dimensional integral closures'. Together they form a unique fingerprint.

Cite this